From: morph10625@aol.com (MORPH10625)
Organization: America Online, Inc. (1-800-827-6364)
Date: Mon, 10 Jun 1996 05:32:10 GMT
Newsgroups: alt.folklore.urban, talk.bizarre, sci.med, misc.kids, misc.kids.health, rec.drugs.misc, talk.politics.drugs, alt.drugs, rec.drugs.psychedelic, rec.music.gdead, triangle.test, alt.ascii-art, alt.religion.kibology, soc.religion.kibology, rec.fucking
                                      I
                                     had
                                    heard
                                   from my
                                  co-worker
                                 about a big
                                problem today.
                               It seems my kid
                              and your kid, all
                             of our kids have to
                            worry about evil drug
                           dealers giving out fake
                          tattoos with acid in them.
                         This is not a joke or rumor.
                        This is a serious threat that
                       must not be taken lightly. They
                      have a blue star on them, but not
                     all - some have cartoons or such on
                    them. You must be very careful with a
                   blue star tattoo because the strychnine
                  can be absorbed into your blood from just
                 handling the paper. This horrible thing has
                a reason to it - the dealers want LSD addicts
               to buy more after they are hooked. Symptoms you
              should watch for are: hallucinations, mood swings,
               uncontrolled laughter, drop in body temperature,
                dizziness or disorientation, severely dilated
                 pupils, and severe vomiting. Some time - up
                  to an hour, can pass between contact with
                   the drug and onset of symptoms. If your
                    child has fell victim to this heinous
                     crime, you must take him quickly to
                      a hospital. Children hare already
                       died from this, LSD overdose is
                        easy. If you see a suspicious
                         person giving tattoos, foil 
                          wrapped especially, phone
                           your police immediately.
                            This is a real danger
                             and is growing much
                              faster than I can
                               spread warnings
                                alone. Thanks
                                 for reading
                                  this that
                                   I wrote
                                    about
                                     LSD                            
                                      !
  



Blue Star * Home * What's New * Feedback * Icon legend * Search

The Sputnik Drug Information Zone

http://nepenthes.lycaeum.org/